# SDR IPXA10658538

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Component: Nr 4 Slat
- Component part number: 114T410457G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C, LT WING - NR 4 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED.  LT WING NR 4 SLAT INBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201, REV 46 JUST AT OSS572.5, ORIGINAL MATERIAL IS 7075T6-0063IN, CRACK LENGTH IS 0.07", DAMAGED CUTOUT SIZE IS 8.875" X 7.25", THIS IS CLASSIFIED AS A MAJOR REPAIR WITH 7075T6-0071 IN AS REPAIR DOUBLER AND 7075T6-0063IN AS REPAIR PLATE, REPAIR SIZE IS 12" X 10.375"
